# SDR C2XA20111022172

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 19,585 hours, 15,647 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 218749
- Condition: Faulty
- Location: Zone 400
- Part time: 27,941 hours, 21,549 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4401, REPORTED E2 FIRE DET FAIL MESSAGE ON EICAS.  MX REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTION LOOP IAW AMM 26-11-01 WITH OPS CHECKED SUCCESSFUL.  ACFT RETURNED TO SERVICE.
